RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bormisov, Anton Anatolievich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:179
Abstract pages:628
Full texts:231
References:81
Birth date: 26.11.1975
E-mail:
Keywords: symmetries; Lie algebras; integrability.

Subject:

Jointly with F. Kh. Mukminov and E. S. Gudkova it was shown that for every hiperbolic system of Riccati type is corresponded by natural way a $Z$-graded Lie algebra. This result permited (jointly with F. Kh. Mukminov) to describe the symmetries of hiperbolic system of Riccati type corresponded to the affine Kac–Moody algebras.

Biography

Graduated from Faculty of Phisics and Mathematics of Sterlitamak State Pedagogical Institute in 1997. A list of my works contains 2 titles.

   
Main publications:
  • Bormisov A. A., Gudkova E. S., Mukminov F. Kh. Ob integriruemosti giperbolicheskikh sistem tipa uravneniya Rikkati // Teoreticheskaya i matematicheskaya fizika, 1997, T. 113, # 2, S. 261–275.
  • Bormisov A. A., Mukminov F. Kh. Simmetrii giperbolicheskikh sistem tipa uravneniya Rikkati // Teoreticheskaya i matematicheskaya fizika, 2001, T. 127, # 1, S. 448–459.

http://www.mathnet.ru/eng/person17457
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/630939

Publications in Math-Net.Ru
2001
1. A. A. Bormisov, F. Kh. Mukminov, “Symmetries of Systems of the Hyperbolic Riccati Type”, TMF, 127:1 (2001),  47–62  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 127:1 (2001), 446–459  isi
1997
2. A. A. Bormisov, E. S. Gudkova, F. Kh. Mukminov, “On integrability of Rikkati-type systems of hyperbolic equations”, TMF, 113:2 (1997),  261–275  mathnet  mathscinet; Theoret. and Math. Phys., 113:2 (1997), 1418–1430  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020